Google+ Followers

Thursday, December 25, 2014

Tecfidera - Day 2

Merry Christmas to all!

The flushing began this afternoon hours after swallowing my third dose of Tecfidera. It was awful. My skin (full body) turned a nice Christmas red and I felt like a swarm of fire ants had taken over as a new skin covering. I was hot to the touch and the chills set in for nearly an hour. It is difficult to separate the sensation from that of what my son is feeling with his holiday bout of the flu. Once the heat diminished and the chills abated, I felt certain it wasn't the flu (not yet, at least) and directed my panic to the internet to question other Tec users about my symptoms. It seems this is nothing unusual and I was gifted with several suggestions. I plan to take a baby aspirin twenty minutes prior to my next dose and was told to drink lots of water. We'll see...

Other than my crazy pal MS and my son's flu, this has been a nice family day. I just hope that he didn't give too much of himself to the rest of the family. I am truly sorry that his day has been plagued with this season illness and that the rest of his school vacation is healthy.

Have a safe and ill-free Christmas!
Post a Comment